MAUDE Adverse Event Report: COVIDIEN ELECTRODE ADULT 4.5X6.25 DEFIBRILATION; PACEMAKER, CARDIAC, EXTERNAL TRANSCUTANEOUS (NON-INVASIVE)

COVIDIEN ELECTRODE ADULT 4.5X6.25 DEFIBRILATION; PACEMAKER, CARDIAC, EXTERNAL TRANSCUTANEOUS (NON-INVASIVE)
Model Number 22550R
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the pad gave a code "transient and did not pick up".No injury reported.The customer also stated no further information available regarding the incident.
 
Additional Manufacturer Narrative
Submit date: 30-may-2019.Added the facility name and address.

Brand Name
ELECTRODE ADULT 4.5X6.25 DEFIBRILATION
Common Device Name
PACEMAKER, CARDIAC, EXTERNAL TRANSCUTANEOUS (NON-INVASIVE)
Manufacturer (Section D)
COVIDIEN
2 ludlow parkway
chicopee MA 01022
MDR Report Key8624465
Report Number1219103-2019-00233
Device Sequence Number2257908
Product Code DRO
UDI-Device Identifier20884527022332
UDI-Public20884527022332
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number22550R
Device Catalogue Number22550R
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/13/2019
Supplement Date Received by Manufacturer05/13/2019
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date05/30/2019
Patient Sequence Number1